# SDR ASAA2014021107170

- Difficulty date: February 11, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C338594
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY NR 4 FLOOR PANEL HAS CORRODED ON LWR AFT SIDE.  ACFT GROUNDED.  REMOVED CORROSION AND  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-53-1A-1, FIG 101.  FABRICATED NEW FLOOR PANEL IAW SRM 51-30-01-0G-0-W.
